# SDR SWIA200211464

- Difficulty date: November 4, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 2,588 hours, 2,026 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Malfunctioned
- Location: Landing Gear Sel
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  REMOVED AND REPLACED LANDING GEAR HANDLE IAW CRJ MM 32-31-01.  OPS CHECK GOOD.  PN OFF/ON 601R50967-9  SN OFF 0712.
